# SDR C1HA200194010

- Difficulty date: March 21, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D17
- Part serial: 696766
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG AT CRUISE ENG TEMP CLIMBED TO 145C OIL QUANTITY DROP TO UNDER 1 GAL.  ENG SHUT DOWN ENG OIL TEMP WENT PAST RED LINE.  AIRCRAFT RETURNED TO ORIGINATING STA.  REMOVED AND REPLACED NR 1 ENG.
